| Model Number |
EX062003CL |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.The catalog number identified has not been cleared in the us but is similar to the lifestent solo vascular stent system products that are cleared in the us.The pro code for the lifestent solo vascular stent system is identified.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model ex062003cl vascular stent allegedly experienced premature deployment.This report was received from one source.One patient was not involved as there was no patient contact.The patients¿ age, weight, and gender were not provided.